# SDR SIMA200801403

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 13,533 hours, 13,144 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 01287P
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4614, CREW REPORTED THAT THEY HAD AN UNCOMMANDED SWERVING BACK AND FORTH OF THE STEERING SYSTEM, ALMOST RAN OFF RUNWAY.  CREW WAS ABLE TO STOP ON TAXI WAY USING RUDDER AND DIFFERENTIAL BRAKING.  AIRCRAFT TOWED TO THE GATE WITH A TUG.  AIRCRAFT REMOVED FROM  SERVICE.  UPON FURTHER TROUBLESHOOTING FOUND FEEDBACK POTENTIOMETER INOPERATIVE.  REMOVED AND REPLACED FEEDBACK POTENTIOMETER IAW EMB AMM 32-50-07.  OPERATIONAL CHECK GOOD.  ALSO, ADJUSTED LOAD POTENTIOMETER IAW EMB AMM 32-50-05.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
